# SDR USAA2012122400001

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 55,307 hours, 7,771 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SINGLE OVEN 7-12 AIRCRAFT LEFT AFT GALLEY OVER HEATED ON MEDIUM IN 15 MINUTES, VERY SMOKEY, VERY HOT.  MAINTENANCE REPLACED OVEN, OPERATIONAL CHECK IS GOOD.
